# SDR FDEA201602210667

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 93,349 hours, 32,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 2354Z NOTED HYD 3 ELEV OFF, COMPLIED WITH QRH, DECREASING HYD 3.  DECLARED EMER & DIVERTED.  HAD ACFT TOWED FROM RAMP ENTRY BLOCK IN WITH 1.6 GAL HYD 3.  NORMAL APPROACH, CONFIGURATION & LANDING.  AT LT MLG, FOUND LOOSE B-NUT AT MLG HYD ACTUATOR BALANCE TUBE, AT TOP OF TUBE, WHERE TUBE FITS INTO UNION, NUT WAS FINGER TIGHT, NUT IS PAINTED WHITE, TIGHTEN NUT.  TOPPED OFF NR 3 HYD SYS.  OPERATED SYS, NO LEAKS PINNED GEAR.  OPERATED GEAR HANDLE TO UP POSITION, NO LEAKS.  REPEATED LEAK CHECK 3 TIMES, NO LEAKS.  ACFT OK FOR SERVICE.
